# SDR TRAX200600996

- Difficulty date: November 6, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 8,341 hours, 6,946 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 621.00 FLOORBOARD ANGLE CRACKED AT RBL 36.00.  REO REPAIR 601R-53-61-117. REPAIRED IAW ALL SRMS. (CLOSED)
